View : 25 Download: 0

Regulators and class numbers of an infinite family of quintic function fields

Title
Regulators and class numbers of an infinite family of quintic function fields
Authors
Lee, JungyunLee, Yoonjin
Ewha Authors
이윤진
SCOPUS Author ID
이윤진scopus
Issue Date
2018
Journal Title
ACTA ARITHMETICA
ISSN
0065-1036JCR Link

1730-6264JCR Link
Citation
ACTA ARITHMETICA vol. 185, no. 2, pp. 107 - 125
Keywords
regulatorfunction fieldquintic extensionclass numbercyclotomic function fieldirregular prime
Publisher
POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN
Indexed
SCI; SCIE; SCOPUS WOS scopus
Document Type
Article
DOI
10.4064/aa8626-1-2018
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE